# SDR ABXA20130816540

- Difficulty date: August 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T5000175
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO RT FWD BILGE WEB CORRODED. FABRICATED NEW RT FWD BILGE WEB IAW DWG 146T5000.  ACFT WAS GROUNDED.
